Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


life is for the living.
May 30, 2003

just a comment for those that are begining drug therapy, this helped me in my case scenario. i have been on two different drug regimins , the first i found intolerable and decided to stop and let nature take its course as i lived a more healthy lifestyle, wrong,,getting sick is by far much worse than the side effects of meds, the side effects can be handled and often tolerated and displaced by diet and exercise, dont give up becuase of fear , life is for the living..live it. i am currently on a new regimin, and focusing on athletic goals, diet,exercise,time..find that which works for you.

Response from Dr. Henry

Thank you for sharing your interesting experience. KH



Previous
Change on Regimen
Next
Adding new Meds to current regimen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement